# SDR IPXA2018101765064

- Difficulty date: October 8, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ATTACH ANGLE AT FRAME 79, -Y1589 WAS CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE  IAW EO A300-5130-70228-A.
